# SDR J7SA452057040809

- Difficulty date: April 8, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N616FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452057
- Aircraft time: 1,927 hours, 1,476 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 4525108065017226
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF. CREW SAID THAT THEY MADE 3 ATTEMPTS AND THE DOWN LOCK GREEN LIGHT NEVER EXTINGUISHED. ACFT FERRIED FOR MX. MX CREW JACKED ACFT AND ATTEMPTED GEAR RETRACTIONS. THE GEAR IS GOING UP BUT DOES NOT LOCK THE MAIN GEAR INBD DOORS ARE NOT CLOSING AND BARBER POLES ARE SHOWING ON ALL 3 INDICATIONS. ALSO FOUND THAT THE FREE FALL CABLE DOES NOT SPRING BACK TO THE NORMAL POSITION AND IT CAN NOT BE ADJUSTED. THEREFORE THE UPLOCK ASSY APPEARS AFFECTED. REPLACED P-5 SWITCH PANEL AND NLG UPLOCK ASSY. RIGGED GEAR AND PERFORMED NUMEROUS GEAR RUNS. NO DEFECTS NOTED.
